International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 133 | Views: 241

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016 | Rating: 6.1 / 10


Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya | Vandna Gupta | V.H. Badshah


Abstract: The aim of this paper is to present some common fixed point theorem in Intuitionistic fuzzy metric space satisfying integral type inequality for E. A. Property.


Keywords: Common fixed point, Fuzzy metric space, EA Property, Semi Compatible maps, Intuitionistic fuzzy metric space


Edition: Volume 5 Issue 5, May 2016,


Pages: 165 - 168



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top